# SDR HALA20240802210

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 44,685 hours, 7,221 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Ecb
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUTDOWN DURING RE-POSITION TO GATE. FOUND ECB FAULT. REMOVED AND REPLACED APU ECB PER AMM 49-61-34. OPS CHECK GOOD. NO DEFECTS NOTED.
